IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Seasonality in a taxocoenosis of molluscs from soft bottoms in the Bay of Cádiz (southern Spain)
Rueda, J.L.; Fernández-Casado, M.; Salas, C.; Gofas, S. (2001). Seasonality in a taxocoenosis of molluscs from soft bottoms in the Bay of Cádiz (southern Spain). J. Mar. Biol. Ass. U.K. 81(6): 903-912
In: Journal of the Marine Biological Association of the United Kingdom. Cambridge University Press/Marine Biological Association of the United Kingdom: Cambridge. ISSN 0025-3154, more
Peer reviewed article  

Available in  Authors 

Authors  Top 
  • Rueda, J.L.
  • Fernández-Casado, M.
  • Salas, C.
  • Gofas, S., more

All data in IMIS is subject to the VLIZ privacy policy Top | Authors